Differential and Integral Equations

Nonlinear scalar field equations

W. Rother

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 4 (1992), 777-792.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370955418

Mathematical Reviews number (MathSciNet)
MR1167494

Zentralblatt MATH identifier
0755.35082

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35P30: Nonlinear eigenvalue problems, nonlinear spectral theory

Citation

Rother, W. Nonlinear scalar field equations. Differential Integral Equations 5 (1992), no. 4, 777--792. https://projecteuclid.org/euclid.die/1370955418


Export citation